# SDR ASAA2016020215179

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,672 hours, 2,799 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20543
- Condition: Failed
- Location: Cabin Temp
- Part time: 8,672 hours, 2,799 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTINUING REPORTS OF FWD CABIN ZONE TEMP LIGHT ON RECALL.  ACFT GROUNDED. R & R FWD CABIN ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21, INSTALLATION TEST NORMAL, NO LEAKS NOTED.
